Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

On the asymptotic behavior of a complete bounded minimal surface in $\mathbb {R}^3$
HTML articles powered by AMS MathViewer

by Francisco Martín and Santiago Morales PDF
Trans. Amer. Math. Soc. 356 (2004), 3985-3994 Request permission

Abstract:

In this paper we construct an example of a complete minimal disk which is properly immersed in a ball of $\mathbb {R}^3$.
References
Similar Articles
Additional Information
  • Francisco Martín
  • Affiliation: Departamento de Geometría y Topología, Universidad de Granada, 18071 Granada, Spain
  • MR Author ID: 631746
  • ORCID: 0000-0002-5532-7567
  • Email: fmartin@ugr.es
  • Santiago Morales
  • Affiliation: Departamento de Geometría y Topología, Universidad de Granada, 18071 Granada, Spain
  • MR Author ID: 631746
  • ORCID: 0000-0002-5532-7567
  • Email: santimo@ugr.es
  • Received by editor(s): February 4, 2003
  • Received by editor(s) in revised form: June 20, 2003
  • Published electronically: January 23, 2004
  • Additional Notes: This research was partially supported by MCYT-FEDER Grant no. BFM2001-3489
  • © Copyright 2004 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 356 (2004), 3985-3994
  • MSC (2000): Primary 53A10; Secondary 49Q05, 49Q10, 53C42
  • DOI: https://doi.org/10.1090/S0002-9947-04-03451-8
  • MathSciNet review: 2058515